# SDR ASAA2013082795893

- Difficulty date: August 27, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 24,251 hours, 7,438 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT DOES NOT APPEAR IN FMC.  ACFT GROUNDED.  DUPLICATED ACCOMP FIM23-15/801, SAT COM EXITED LOCKED-UP STATE.  GROUND VERIFICATION CHECKED NORMAL.
